# SDR SWAA2015041038373

- Difficulty date: April 2, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 83,767 hours, 64,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 6945146Y1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SUPPORT BRACKET CRACKED AT BS 380, STRINGER 20L.  R & R BRACKET IAW SRM & DWG.
